Pennsylvania, 2008

Damaging Winds in Pennsylvania, September 9, 2008

September 9, 2008 · NWS PHI · 4 events in 4 counties and zones

A strong cold front helped develop a squall line of strong to severe thunderstorms that moved through eastern Pennsylvania during the morning of the 9th.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
4

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PHI wrote it up.

A strong cold front helped develop a squall line of strong to severe thunderstorms that moved through eastern Pennsylvania during the morning of the 9th.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Sep 9, 7:20 AM EST, 20 minutes earlier.

Area forecast discussion, Sep 9, 7:20 AM EST, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
820 AM EDT TUE SEP 9 2008

.SYNOPSIS...
A COLD FRONT WILL MOVE SOUTHEAST FROM THE GREAT LAKES REGION AND
CROSS THE REGION LATE THIS AFTERNOON AND EARLY TONIGHT. COOL HIGH
PRESSURE WILL THEN DOMINATE THE WEATHER WEDNESDAY AND THURSDAY
THURSDAY BEFORE SLIDING OFF TO THE EAST ON FRIDAY. A COUPLE OF
FRONTAL SYSTEMS WILL THEN CROSS THE REGION THROUGH NEXT WEEKEND
AND EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AN AREA OF SHOWERS AND THUNDERSTORMS EXTENDED FROM SOUTHERN NEW YORK
STATE ACROSS SUSSEX COUNTY NJ INTO CARBON AND MONROE COUNTIES IN PA
AND SOUTHWESTWARD (MAINLY JUST TO THE W OF OUR CWA).  THE AREA OF
PRECIPITATION IS MOVING TO THE NE, BUT APPEARS TO BE MAKING MORE NWD
PROGRESS THAN EWD.  NEVERTHELESS, DUE TO ITS PROXIMITY AND SOME
DECENT RAINS OVER THE POCONOS ALREADY, HAVE UPPED POPS ACROSS NERN
PA AND NRN NJ.  MADE A FEW ADJUSTMENTS TO CLOUD COVER.

OTHERWISE...

A COLD FRONT DROPPING DOWN FROM THE NW SHOULD REACH PHL THIS
EVENING. THIS FRONT ALONG WITH JET INDUCED DYNAMICS AND
INSTABILITY WILL ALLOW SHOWERS AND TSTMS TO FORM AND MOVE THROUGH
THE REGION.

THE STORM PREDICTION CENTER HAS PLACED THE ENTIRE AREA UNDER A
SLIGHT RISK FOR SEVERE THUNDERSTORMS. THIS IS SUPPORTED BY FCST
CAPES FROM THE GFS BUFR DATA OF 2000-3500 G/KG, THEN NAM ALSO HAS
HIGH CAPES FCST, BUT NOT QUITE AS HIGH AS FROM THE GFS. ALSO,
THERE WILL BE A JET MOVING BY TO THE NORTH, PUTTING THE REGION IN
THE FAVORED RIGHT REAR QUADRANT. AN LASTLY, WE HAVE H8 WINDS OF 30
TO 40 KTS. ALL-IN-ALL, THIS SUPPORTS THE SLIGHT RISK FCST BY SPC.

HOWEVER, ALL IS NOT THAT SIMPLE. WE DO HAVE COMPLICATING FACTORS.
FIRST, IT IS SEPTEMBER AND CLOUDS CAN EASILY LIMIT HOW WARM WE GET
TODAY. THE PREVIOUSLY MENTIONED LOW LEVEL JET AROUND 925 MB HAS
ALLOWED CLOUDS TO DEVELOP THROUGH MOST OF THE REGION AND HAS
ALLOWED SHOWERS/TSTMS TO FORM TO THE WEST. IF THEY MOVE AND BECOME
WIDESPREAD FARTHER TO THE EAST, THE THREAT OF SVR WILL BE LESS.
AS THE CAPE AVBL FOR TSTMS WILL BE SPREAD THROUGH MORE CONVECTIVE
CELLS, THEREBY LIMITING THEIR SEVERITY.

NOW THAT I GAVE THE PLUSES AND MINUSES ABOVE, I DO THINK SEVERE IS
POSSIBLE, ESPECIALLY CONSIDERING THE WINDS ALOFT AND JET
ASSOCIATED DYNAMICS, BUT CONFIDENCE IS NOT HIGH. EVEN SO, I WILL
KEEP THE ENHANCED TSTM WORDING IN THE ZFP.

LASTLY, THE GRIDDED FFG FROM RFC SHOWS SOME AREAS THAT ONLY NEED 1
INCH OF RAIN IN 1 HR TO GET FLOODING. THESE LOW VALUES ARE IN THE
AREAS THAT GOT THE MOST RAIN FROM HANNA.

I DONT EXPECT STATIONARY OR SLOW MOVING TSTMS TODAY DUE TO THE
STRONG WINDS ALOFT, BUT IF TSTMS DO DECIDE TO TRAIN, THEN FLOODING
IS POSSIBLE. I WILL LET THE DAY CREW RE-EVALUATE AND ISSUE AN FFA
IF NEEDED.

AS FAR AS TEMPS GO, I WENT WITH A BLEND OF THE MET/MAV NUMBERS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/...
I EXPECT THE FRONT TO MOVE OFF THE COAST BY MIDNIGHT WITH TSTM
ACTIVITY MOVING EAST WITH THE FRONT. COOL HIGH PRESSURE THEN
BRINGS COOLER AND DRIER AIR TO THE REGION LATE TONIGHT. HOWEVER,
THE FLOW BECOMES NE OVER THE FAR SOUTHERN ZONES AND THE DRY AIR
COULD TEMPORARILY BE DLAD THERE AND SHOWERS MIGHT LINGER INTO WED
MORNING. ONCE THE DRY AIR ARRIVES, SKIES WILL CLEAR AND REMAIN
MOSTLY CLEAR THROUGH THURSDAY. THIS AIRMASS IS VERY COOL AS
IDENTIFIED BY THE 1000-850 THICKNESSES OF 1340 NORTH TO 1375 SOUTH
WED AM. THE MAV MINS LOOK OK OR SLIGHTLY HIGH CONSIDERING THE CAA
LATE TONIGHT. FOR WEDNESDAY, IT WILL FEEL SOMEWHAT LIKE AUTUMN AND
TEMPERATURES SHOULD ONLY REACH THE LOW 70S WHILE REMAINING THE MID
TO UPPER 60S IN THE POCONOS. THE LOWS WED NIGHT WILL BE MOSTLY IN
THE 40S, EXCEPT FOR SOME LOWER AND MIDDLE 50S EXTREME SOUTH AND
ALONG THE COAST. THURSDAY SHOULD SEE TEMPS COOL ONCE AGAIN WITH
READINGS SIMILAR OR SLIGHT ABOVE WED.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
THE HIGH THAT WILL HAVE BROUGHT THE COOL DRY WEATHER TO THE AREA
FOR WED AND THURSDAY WILL MOVE OFFSHORE FRIDAY. THIS WILL ALLOW
MOISTURE TO RETURN TO THE REGION DURING FRIDAY. THEN A SERIES OF
FRONTAL SYSTEMS WILL MOVE OVER THE REGION AND STALL THROUGH
MONDAY, MEANING POSSIBLE SHOWERS EACH DAY. THUNDERSTORMS WERE
INCLUDED ONLY FOR SUNDAY AS THAT IS THE TIMEFRAME WHEN THE AIRMASS
LOOKS WARMEST AND MOST UNSTABLE. OTHERWISE, THE HPC FCST HAS BEEN
ACCEPTED.

&&

.AVIATION /09Z TUESDAY THROUGH SATURDAY/...
AN APPROACHING COLD FRONT WILL CAUSE A DOWNTURN IN FLYING CONDITIONS
DURING TODAY. IN FACT, THERE ARE EVEN SOME HINTS THAT THERE COULD BE
SOME SHOWERS THIS MORNING OVER OUR CENTRAL AND NORTHWESTERN AREAS,
BUT THIS WILL BE TRANSPARENT IN THE TAFS FOR NOW. SCATTERED TO
BROKEN STRATOCUMULUS HAD FORMED OVER THE CENTRAL AND NORTHWESTERN
TAF SITES AS OF 06Z, APPARENTLY IN RESPONSE TO WARM ADVECTION LIFT
ASSOCIATED WITH A LOW LEVEL JET. THESE SHOULD TEND TO REMAIN ABOVE 3
THOUSAND FEET, BUT THERE MAY BE A FEW LOWER CEILINGS FLOATING AROUND
EARLY THIS MORNING. OTHERWISE, THESE STRATOCUMULUS SHOULD TEND TO
BREAK UP SOMEWHAT AFTER SUNRISE. THEN, THE MORE SIGNIFICANT CLOUDS,
AS WELL AS SHOWERS AND THUNDERSTORMS, APPEAR TO BE COMING IN FOR THE
AFTERNOON. THE GFS IS STILL A LITTLE FASTER THAN THE NAM, BUT
FRONTAL PASSAGE ALONG THE LOWER DELAWARE RIVER VALLEY LOOKS LIKE 22Z
TO 23Z OR SO, WITH LITTLE OR NO PRECIPITATION AND GRADUAL CLEARING
IN THE WAKE OF THE FRONT THROUGH 02Z TO 04Z. CONDITIONS WILL LOWER
TO MARGINAL VFR, AND LOCALLY IFR, IN CONVECTION THIS AFTERNOON, WITH
VFR CONDITIONS RETURNING THIS EVENING AND PERSISTING OVERNIGHT.

FOR THE OUTLOOK BEYOND 12Z TUESDAY, BUILDING HIGH PRESSURE WILL LEAD
TO VFR FLYING WEATHER WEDNESDAY THROUGH FRIDAY. ANOTHER FRONT IS
SHOWN BY THE MODELS TO APPROACH FRIDAY, WITH LOWER CONDITIONS AT
TIMES POSSIBLE AS EARLY AS FRIDAY NIGHT, PERHAPS PERSISTING SATURDAY
AND MAYBE EVEN INTO SUNDAY. TROPICAL WEATHER MAY INVADE THE AREA
WITH THE REMNANTS OF IKE EARLY NEXT WEEK, IF THE 00Z GFS CAN BE
BELIEVED THIS FAR OUT.

&&

.MARINE...
A SHARP LATE SUMMER (OR EARLY AUTUMN, IF YOU PREFER) COLD FRONT WILL
APPROACH THE COAST FROM THE NORTHWEST TODAY AND PASS OFF THE COAST
LATE TODAY AND THIS EVENING. CONDITIONS MAY APPROACH SMALL CRAFT
ADVISORY CRITERIA TODAY. THE NAM 925 WINDS ARE A TOUCH STRONGER THAN
THE GFS. WELL SIDE WITH THE GFS, BUT EVEN SO, WELL MENTION A FEW
GUSTS TO 25 KT ON THE OCEAN TODAY.

WITH A NORTH TO NORTHEAST FLOW WEDNESDAY, WAVEWATCH HAS BUILT SEAS
TO 5 FEET. ITS TRUE THAT THE GRADIENT SEEMS TO RELAX IN THE
AFTERNOON A BIT, BUT WITH A NORTH TO NORTHEAST FLOW OF 15 TO 20
KNOTS, WITH GUSTS UP TO 25 KNOTS, WAVES MAY MAKE IT TO 5 FEET.

BEYOND WEDNESDAY, HIGH PRESSURE SHOULD SUPPORT MARINE ACTIVITIES
WEDNESDAY AND THURSDAY, AND PROBABLY INTO FRIDAY AS WELL.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 6 AM TO 6 PM EDT WEDNESDAY FOR
     ANZ431-450>455.

&&

SYNOPSIS...STAUBER
NEAR TERM...STAUBER
SHORT TERM...STAUBER
LONG TERM...STAUBER
AVIATION...
MARINE...
Hazardous weather outlook, Sep 9, 2:38 AM EST, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
338 AM EDT TUE SEP 9 2008

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-067>071-100745-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
338 AM EDT TUE SEP 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. SOME OF THE
THUNDERSTORMS COULD BECOME SEVERE AND CONTAIN DAMAGING WINDS AND
HAIL AS WELL AS DANGEROUS LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

DEZ004-NJZ014-024>026-100745-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
338 AM EDT TUE SEP 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

THIS IS A MODERATE RISK OF RIP CURRENTS TODAY.

THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. SOME OF THE
THUNDERSTORMS COULD BECOME SEVERE AND CONTAIN DAMAGING WINDS AND
HAIL AS WELL AS DANGEROUS LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

ANZ430-431-450>455-100745-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
338 AM EDT TUE SEP 9 2008

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 10 PM EDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. SOME OF THE
THUNDERSTORMS COULD BECOME SEVERE AND CONTAIN DAMAGING WINDS AND
HAIL AS WELL AS DANGEROUS LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

RNS

In the hours before

Special weather statement, Sep 9, 7:15 AM EST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
815 AM EDT TUE SEP 9 2008

NJZ001-091315-
SUSSEX NJ-
815 AM EDT TUE SEP 9 2008

...STRONG THUNDERSTORMS WILL AFFECT SUSSEX COUNTY...

AT 812 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF
MONTAGUE TO 8 MILES WEST OF NEWTON...MOVING EAST AT ABOUT 30 MPH.
THE THUNDERSTORMS WILL BE NEAR BRANCHVILLE AROUND 825 AM...SUSSEX
AROUND 835 AM...VERNON VALLEY...HAMBURG AROUND 845 AM AND HIGHLAND
LAKE AROUND 855 AM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THESE STORMS.

PLEASE MOVE INDOORS IF POSSIBLE.  IF YOU ARE DRIVING AND ENCOUNTER
ROADWAY FLOODING...PLEASE DO NOT TRY TO DRIVE ACROSS IT.  FIND AN
ALTERNATE ROUTE.

MPD
Special weather statement, Sep 9, 7:26 AM EST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
826 AM EDT TUE SEP 9 2008

PAZ054-055-060>062-091330-
BERKS PA-CARBON PA-LEHIGH PA-MONROE PA-NORTHAMPTON PA-
826 AM EDT TUE SEP 9 2008

...STRONG THUNDERSTORMS WILL AFFECT BERKS...CARBON...LEHIGH...MONROE
AND NORTHAMPTON COUNTIES...

AT 821 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES NORTHWEST
OF MONTAGUE TO 22 MILES NORTHWEST OF LANCASTER...MOVING EAST AT
ABOUT 30 MPH. THE THUNDERSTORMS WILL BE NEAR CANADENSIS...WEISSPORT
EAST...STRAUSSTOWN...MOUNTAINHOME AROUND 835 AM...PENN FOREST
RESERVOIR...PARADISE VALLEY...JONAS...BELTZVILLE STATE PARK AROUND
840 AM...WANAMAKERS AND SCOTRUN AROUND 845 AM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

IF YOU ARE DRIVING AND ENCOUNTER A FLOODED ROADWAY...PLEASE DO NOT
TRY TO DRIVE ACROSS IT.  FIND AN ALTERNATE ROUTE.

MPD

The radar

The State College radar (KCCX), 161 km away, was scanning. The volume nearest the first event began at 12:41 UTC.

Open the radar archive at this moment

Event by event

4 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Berks

When
September 9, 7:40 AM EST to 8:25 AM EST
Where
Berks County, Strausstown to Bally
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
40.500, -76.180

The squall line of severe thunderstorms tore down numerous trees and wires across Berks County. Muhlenberg Township, north of Reading was hardest hit. Dozens of trees were toppled in Riverview Park. The entire length of River Road was closed. The North 5th Street Highway was closed for more than three hours because of a toppled utility pole. A few other roads were closed late into the day. A house on George Street lost a piece of its roof. A building on Leiszs Bridge Road was damaged by a downed tree. Throughout the county, about 2,500 homes and businesses lost power.

Thunderstorm Wind, Monroe

When
September 9, 7:50 AM EST
Where
Monroe County, 1.38 mi NW of Paradise Vly
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
41.135, -75.298

A severe thunderstorm tore down trees at the intersection of Koerner Road and Pennsylvania State Route 390 in Paradise Township.

Thunderstorm Wind, Montgomery

When
September 9, 8:55 AM EST
Where
Montgomery County, 0.06 mi SSE of Trooper
Measured
50 kt (58 mph) estimated gust
Reported by
Newspaper
Coordinates
40.149, -75.379

A severe thunderstorm tore down a large tree and several large limbs on Horseshoe Road in West Norriton Township.

Thunderstorm Wind, Delaware

When
September 9, 9:00 AM EST
Where
Delaware County, Radnor
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
40.050, -75.350

The gust front associated with the squall line of severe thunderstorms tore down a few trees and wires in Delaware County, mainly in the northwestern part of the county.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Pennsylvania in 2008Every state in 2008This day in weather historyWarnings in Pennsylvania, September 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 134370, 134369, 135868, 134371.